Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Duration of taking gardenal tablets - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

Doctor :   hi
Doctor :   how can i help u?
User :   Hi i'm taking gardenal tablets from past 25 yrs
Doctor :   k
User :   eeg report says still its not cured
Doctor :   for any reasons?
Doctor :   proceed wd age
User :   i fell down on some hard rock at the age of 1
Doctor :   k
User :   now my age is 26
Doctor :   k
Doctor :   whats the diagnosis
User :   still how many years i have to continue i dont know doctor says its normal report says still not cured
Doctor :   well it depends upon the investigations
Doctor :   which ur doc have done
User :   dialy i'm taking tablets during night time
Doctor :   since ur EEG has not come to normal
Doctor :   u have to continue
User :   he says if u leave tablet for 1 dayyou have to continue for 5 years
Doctor :   k
Doctor :   so u have to take it long
User :   but some doc syas 5 years more than enough to cure it
Doctor :   yeah true
User :   so you can stop taking the tablets
User :   but my doc says continue
Doctor :   no one can stop it
Doctor :   if ur prob is still there
User :   will it be curable..
Doctor :   yeah

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor